Chest Infection

Hi there have just joined what looks a terrific site. Have had a chest infection since Friday week 8th Jan saw GP ws given Amoxicillan seemed to get worse went back to GP who gave me Prednisilone seems to be ok but on third day of taking six tablets in morning (have enough for 5 days) also using Ventolin and Clenil have never had such a bad infection scared stiff im going to end up hospitalised if doesn't clear up soon. Still have raspy breathing at times. Hubby insists on keeping central heating on as weather so cold, cant tolerate too much of this heat keep asking him to turn it off, thinks he is helping me keep warm, he is 87 so cant afford him to get cold. Will this infection ever clear up.

7 Replies

oldestnewest
  • Why not just give your doc a call to put your mind at rest. ♥

  • I agree with staveycat I think you need to call your doc or 111. Believe me they have been brillant for my family. My mum calls them for my dad (he's elderly with health problems) and they have always been very helpful. I have called 111 twice myself to do with my asthma and they were great. The NHS is there for you to call never feel you are not able to do this. They are a blessing.

  • If you're still having asthma symptoms then you may need a change of inhaler, my flare-up also failed to respond to 5 days of pred at same dose as you, and I'd maxed my Clenil to 8 puffs a day. I got put onto Fostair and things are so much better for me! Speak to your doc :)

  • yes its weird just seem after 3 days to still have a rattly chest saw pharmacist this morning have made apt with gp for Monday. thanks yu all soo much

  • Yes it seems like I have the same problem on my 3rd lot of antibiotics had this since boxing day.

  • I had the same problem but ended up in hospital for 8 days on iv antibiotics, iv steroids and nebulisers! They also changed my inhaler to fostsir. I am still on oral steroids which is coming up for 3 weeks but things seem to be finally setting down! Best thing would be to get some and advice and try to get on top of things!

  • I noticed you had penicillin based meds and nobody asked the simplest question are you alligic to penicillin? You said you reacted to two of these to me it sounds like an allergic reaction to the meds and that's why your not getting better get off the penicillin meds and see if you start feeling better.

You may also like...